# SDR SWIA200514796

- Difficulty date: March 14, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 12,267 hours, 16,768 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Failed
- Location: Te Flap Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT.  REPLACED CONNECTOR ON LEFT AND RIGHT OUTBOARD ACTUATOR.  OPERATIONAL CHECK GOOD IAW MM 27-50-00.
